# SDR AALA20040544

- Difficulty date: May 10, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA  ON APPROACH UNABLE TO LOWER GEAR. CREW CYCLED GEAR HANDLE BUT NO INDICATION OR SOUND OF GEAR LOWERING.  CREW LOWERED GEAR MANUALLY. LANDED MIA WITHOUT INCIDENT.  REPLACED LANDING GEAR SELECTOR VALVE AND LANDING GEAR CONTROL LEVER.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
